# SDR CALA2022052501350

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A300*
- Aircraft serial: 955
- Aircraft time: 71,934 hours, 30,096 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 05/23/22. OPS REPORTS FUEL CAP LANYARD MISSING. REPLACED LANYARD ASSY.
